# SDR CALA2015092400797

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 39,582 hours, 13,696 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 29274190011
- Part serial: 0422
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT ON, WITH AUTOPILOT ELEC STAB TRIM INOPERATIVE, AFTER 20 MIN OF FLIGHT.  REPLACED STAB TRIM MOTOR IAW AMM 27-41-71.  PERFORMED & VERIFY IAW AMM 22-11-00.  OPERATIONS CHECKED NORMAL.  ACFT REMAINS A FULL CAT CAPABILITY.  ACFT OK TO CONTINUE.
